# SDR DL733990219

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304WA
- Make and model: Boeing 737347
- Aircraft serial: 23345
- Engine: Ge CFM563B1
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Part time: 30,585 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON APPROACH COS, NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED.  CREW DISCHARGED BOTH BOTTLES,  LIGHT REMAINED ILLUMINATED EVEN AFTER ENGINE SHUTDOWN.  PARTS ARRIVING FROM SLC AND DFW.  REPLACED BOTH FIRE BOTTLES, FIRE TEST MODULE AND LOWER LOOP.
